# SDR MASA2010121301449

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,499 hours, 13,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL DOES NOT STOW.  MX REPLACED CABLE.
